Alert archive / West Virginia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 113, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 9, 2009, 2:53 PM EDT for 5 counties in West Virginia. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 2:53 PM EDT (18:53 UTC)
- Expired
- Jun 9, 2009, 3:46 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Barbour County, WV, Harrison County, WV, Lewis County, WV, Randolph County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 165 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 3:30 PM EDT | HAIL 0.5 | Elkins, WV | REPORTED ON THE NORTH SIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 2:07 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1491 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KRLX 091853 SVRRLX WVC001-033-041-083-097-092000- /O.NEW.KRLX.SV.W.0113.090609T1853Z-090609T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 253 PM EDT TUE JUN 9 2009 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN BARBOUR COUNTY IN WEST VIRGINIA... THIS INCLUDES THE CITY OF AUDRA STATE PARK... SOUTHEASTERN HARRISON COUNTY IN WEST VIRGINIA... EAST CENTRAL LEWIS COUNTY IN WEST VIRGINIA... NORTH CENTRAL RANDOLPH COUNTY IN WEST VIRGINIA... THIS INCLUDES THE CITY OF ELKINS... NORTHERN UPSHUR COUNTY IN WEST VIRGINIA... THIS INCLUDES THE CITY OF BUCKHANNON... * UNTIL 400 PM EDT * AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF BUCKHANNON...AND MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELINGTON AND DAILEY PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA. && LAT...LON 3901 7975 3876 7989 3896 8043 3915 8029 TIME...MOT...LOC 1853Z 289DEG 15KT 3905 8028 $$ 14
1 follow-up statement
000 WWUS51 KRLX 091946 SVSRLX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 346 PM EDT TUE JUN 9 2009 WVC001-033-041-083-097-091955- /O.CAN.KRLX.SV.W.0113.000000T0000Z-090609T2000Z/ UPSHUR WV-RANDOLPH WV-LEWIS WV-HARRISON WV-BARBOUR WV- 346 PM EDT TUE JUN 9 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARBOUR... SOUTHEASTERN HARRISON...EAST CENTRAL LEWIS...NORTH CENTRAL RANDOLPH AND NORTHERN UPSHUR COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA SIZE HAIL ARE STILL POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 3901 7975 3876 7989 3896 8043 3915 8029 TIME...MOT...LOC 1945Z 289DEG 15KT 3898 8002 $$ 05
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 1:47 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 9, 1:47 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 147 PM EDT TUE JUN 9 2009 .SYNOPSIS...COLD FRONT STATIONARY NEAR OR OVER THE AREA TONIGHT... THEN PUSHES NORTH ON WEDNESDAY. NEXT COLD FRONT MOVES THROUGH LATE THURSDAY/THURSDAY NIGHT. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE REGION. THE GREATEST CONCENTRATION OF STORMS WAS ACROSS SOUTHEAST OHIO AND PORTIONS OF NORTHERN WEST VIRGINIA...WHERE A FEW OF THE STORMS HAVE ALREADY BECOME SEVERE. EXPECT THE CONVECTION SHOULD CONTINUE INTO THE LATE EVENING HOURS...BEFORE DISSIPATING. CONTINUED PREVIOUS THINKING OF PATCHY DENSE FOG ACROSS THE FAVORED VALLEY LOCATIONS. FOG AND ANY ASSOCIATED LOW CLOUDS SHOULD BURN OFF EARLY WEDNESDAY. WITH DAYTIME HEATING...EXPECT SHOWERS AND STORMS SHOULD ONCE AGAIN DEVELOP. GFS/NAM SUGGEST GREATEST CONCENTRATION OF STORMS WILL BE ACROSS SOUTHEAST OHIO DURING THE AFTERNOON. THESE MODELS ARE ALSO SUGGESTING A CONVECTIVE COMPLEX WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT. SEE NO REAL REASON TO DOUBT IT AND HAVE GONE WITH LIKELY POPS. USED A BLEND OF MAX/MET NUMBERS AS WELL AS PREVIOUS FORECAST FOR TEMPS. && .SHORT TERM /THURSDAY THROUGH FRIDAY/... AFTER THE DIFFUSE FRONT LIFTS BACK NORTH THROUGH THE CWA...THE SHORT TERM FORECAST WILL BE DOMINATED BY NUMEROUS RIPPLES IN THE UPPER LEVEL FLOW THAT WILL SERVE TO SPARK CONVECTION ACROSS THE AREA AS THE WARM SECTOR REIGNS. CHALLENGE COMES FROM TRYING TO PUT HIGHER POPS IN AREAS WHERE MODELS AGREE ON STRONGER UPPER LEVEL FORCING ELEMENTS...BUT EVEN THIS FAR OUT...IT REMAINS A DAUNTING TASK. THE ATMOSPHERE WILL REMAIN UNSTABLE WITH SURFACE DEWPOINTS WELL INTO THE 60S. FORECAST SOUNDINGS SHOW A SATURATED COLUMN FOR WEDNESDAY AND THURSDAY...WITH PRECIPITABLE WATER VALUES RISING TO AROUND 2 INCHES. WITH THE PATTERN OF RECURRING CONVECTION...WATER ISSUES WILL BECOME A CONCERN FOR LOCATIONS THAT RECEIVE MULTIPLE BOUTS OF THUNDERSTORMS. ON THE OTHER HAND...WATER LOADING SHOULD DIMINISH THE SEVERE THREAT. AS THE SURFACE LOW PASSES TO THE NORTHEAST...THE STRONG COLD FRONT WILL PASS THROUGH THE CWA WITH A SIGNIFICANT CHANGE OF AIRMASS. THE MID LEVEL RIDGE THAT HAD BEEN STRONG ENOUGH TO KEEP THE PREVIOUS FRONT FROM MOVING THROUGH WITH WEAK NORTHWEST FLOW WILL GIVE WAY THIS TIME. A BRIEF CLEARING TREND WILL ALSO ENSUE BEHIND THE COLD FRONT. WHILE FIRMLY ENTRENCHED IN THE WARM SECTOR...THE WARM AND HUMID AIRMASS IN PLACE WEDNESDAY AND THURSDAY SHOULD BE HELD IN CHECK WITH POOR INSOLATION. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... MODELS CONTINUE TO SHOW TIMING ISSUES WITH THE MOVEMENT OF THE FRONT THROUGH THE EXTENDED PERIOD...HOWEVER...THE 12Z GFS LOOKS TO BE TRENDING TOWARD THE ECMWF SO PERHAPS THE MODELS ARE GETTING MORE IN SYNC. FOR NOW...IT APPEARS THAT THE INITIAL COLD FRONTAL PASSAGE WILL BE COMPLETE BY 12Z FRIDAY...WITH NORTHWEST FLOW IN PLACE AT THAT TIME. THE DEEPER MOISTURE WILL BE PULLING OUT...SO A SMALL CHANCE OF SHOWERS EARLY SHOULD GIVE WAY TO DRY WEATHER IN THE AFTERNOON AS HIGH PRESSURE BUILDS INTO THE REGION. THE SKY MAKE TAKE LONGER TO CLEAR HOWEVER AS THE NW FLOW AND LINGERING LOW LEVEL MOISTURE MAY HOLD ONTO THE CLOUDS LONGER. FOR FRIDAY NIGHT INTO SATURDAY...SFC HIGH PRESSURE SHOULD PROVIDE DRY WEATHER AS THE MOISTURE IS LIMITED AT BEST ACROSS THE AREA. THE QUESTION THEN BECOMES HOW QUICKLY WILL THE FRONT RETURN NORTHWARD. THE CANADIAN AND EARLIER GFS RUNS QUICKLY BROUGHT THE FRONT BACK NORTH AND SUGGESTED IT COULD RAIN AS EARLY AS SATURDAY NIGHT. FOR NOW HAVE JUST BEGUN TO EDGE THE CHANCES FOR RAIN BACK INTO THE REGION LATE SAT NIGHT AND THEN INCREASE THEM SOME SUNDAY THROUGH MONDAY AS ENERGY EJECTS OUT OF THE SWRN US TROUGH AND RIDES ACROSS THE RIDGE OVER THE SERN US. MOISTURE WILL DEFINITELY BE ON THE INCREASE AND WITH THE UNCERTAINTY ON THE TIMING OF THE WAVES...A CHANCE FOR A SHOWER IS POSSIBLE ANY TIME SUNDAY INTO MONDAY. FOR TEMPERATURES...GENERALLY FOLLOWED ALONG WITH THE HPC GUIDANCE AS THEY COMPARED WELL WITH THE 850 MB TEMP FCST AND ALSO WITH THE CLOUDS AROUND...WHICH SHOULD HOLD THE HIGHS DOWN JUST A TOUCH DAY 6 AND 7 ALONG WITH ALLOWING FOR A SLOW MODERATION OVERNIGHT FOR LOWS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... SATELLITE AND RADAR IMAGES SHOW SHOWERS AND ISOLATED THUNDERSTORMS ARE BEGINNING TO DEVELOP ACROSS PORTIONS OF SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. THESE STORMS ARE DEVELOPING IN RESPONSE TO A COLD FRONT WHICH WAS PUSHING SOUTHEAST TOWARD THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE JUST ABOUT EVERYWHERE THIS AFTERNOON. OUTSIDE OF THE STORMS...VFR CONDITIONS ARE ANTICIPATED. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. THE STORMS SHOULD DIMINSH AFTER SUNSET...WITH MOST OF THE REGION DRY BEFORE MIDNIGHT. DEPENDING ON WHAT AREAS RECEIVE RAIN TODAY...PATCHY DENSE FOG IS POSSIBLE AFTER MIDNIGHT WITH FAVORED VALLEY LOCATIONS SEEING IFR/LIFE CONDITIONS. THE FOG SHOULD BURN OFF EARLY WEDNESDAY WITH VFR CONDITIONS EXPECTED EVERYWHERE BY 15Z. DUE TO EQUIPMENT PROBLEMS AT PKB...MENTIONED AMD NOT SKED IN TAFPKB. AVIATION OUTLOOK /BEYOND 06Z WEDNESDAY/... AREAS OF IFR CONDITIONS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. && .EQUIPMENT... PKB IS OTS ON ACCOUNT OF A POWER OUTAGE DUE TO A THUNDERSTORM. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS... NEAR TERM...JSH SHORT TERM...26 LONG TERM...ESS AVIATION...JSH EQUIPMENT...
Hazardous weather outlook, Jun 9, 2:49 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 249 PM EDT TUE JUN 9 2009 VAZ003-004-WVZ024>026-033>036-101900- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- FAYETTE- 249 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THUNDERSTORMS MAY CONTAIN LARGE HAIL...GUSTY WINDS...AND HEAVY DOWNPOURS. LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS WEDNESDAY AND THURSDAY MAY BE AT RISK FOR FLOODING DUE TO HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ075-076-083>087-WVZ005>011-013>020-027>032-037>040- 046-047-101900- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-WASHINGTON-JACKSON OH-VINTON- MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER- UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 249 PM EDT TUE JUN 9 2009 ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THUNDERSTORMS MAY CONTAIN LARGE HAIL...GUSTY WINDS...AND HEAVY DOWNPOURS. ALSO...LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS WEDNESDAY AND THURSDAY MAY BE AT RISK FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-101900- PERRY-MORGAN- 249 PM EDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY. THUNDERSTORMS MAY CONTAIN LARGE HAIL...GUSTY WINDS...AND HEAVY DOWNPOURS. ALSO...LOCATIONS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS WEDNESDAY AND THURSDAY MAY BE AT RISK FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 9, 2:29 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
229 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL JANE LEW 39.11N 80.41W
06/09/2009 E0.88 INCH LEWIS WV PUBLIC
&&
JHOVISLocal storm report, Jun 9, 2:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
231 PM EDT TUE JUN 9 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL CLARKSBURG 39.29N 80.38W
06/09/2009 U0.50 INCH HARRISON WV PUBLIC
EVENT OCCURRED BETWEEN
208 PM 06/09/2009 AND 223 PM 06/09/2009
&&
NNNNLocal storm report, Jun 9, 2:37 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
237 PM EDT TUE JUN 9 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL WESTON 39.03N 80.51W
06/09/2009 U0.88 INCH LEWIS WV PUBLIC
EVENT OCCURRED BETWEEN
219 PM 06/09/2009 AND 234 PM 06/09/2009
&&
NNNNLocal storm report, Jun 9, 2:37 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
237 PM EDT TUE JUN 9 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL WESTON 39.03N 80.51W
06/09/2009 U0.88 INCH LEWIS WV PUBLIC
REPORT WAS SENT BY ACCIDENT
EVENT OCCURRED BETWEEN
219 PM 06/09/2009 AND 234 PM 06/09/2009
&&
NNNNLocal storm report, Jun 9, 2:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
238 PM EDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL JANE LEW 39.11N 80.41W
06/09/2009 E1.00 INCH LEWIS WV PUBLIC
&&
JHOVISLocal storm report, Jun 9, 2:49 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
249 PM EDT TUE JUN 9 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL JANE LEW 39.12N 80.44W
06/09/2009 U1.00 INCH LEWIS WV PUBLIC
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:45 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Taylor | 45 min |
| Jun 9, 1:21 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge | 24 min |
| Jun 9, 1:35 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor, Upshur | 40 min |
| Jun 9, 2:13 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Randolph, Taylor and 1 more | 47 min |
| Jun 9, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Nicholas, Randolph, Webster | 43 min |
| Jun 9, 3:36 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Tyler | 39 min |
| Jun 9, 4:10 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Taylor, Tyler and 1 more | 50 min |
| Jun 9, 4:53 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Doddridge, Harrison, Lewis, Tyler, Upshur | 52 min |
| Jun 9, 6:22 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Roane, Wirt | 53 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.